# SDR AALA202502251298

- Difficulty date: December 7, 2024
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095021000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON AFT LOWER FASTENER HOLE OF FR35 LH AND STR30 CRACK DIRECTION 5 AND 11 OCLOCK . CRACK MEASURE IS L=0.160 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR (INSTALLED FILLER) ON HOLE H2 LOC.AT FR35 ON AFT LOWER FASTENER HOLE AND STR30 LOWER FUSELAGE IAW EA#360445.
